# SDR DALA1123353309

- Difficulty date: April 1, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 26,268 hours, 3,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y2462 FR32-FR33 CORRODED REMOVED CORROSION AS PER SRM 51-74-00 FR32-FR33, MATERIAL REMOVED:  0.028", L= 2",W=1", ORIGINAL THK: 0.071" FOUND EXCEED LIMITS AS PER SRM 53-00-15 (FIG 102).  REPAIR CARRIED OUT AS PER PRI 488819-14 REV O. DATED 25MAR11, 1500 HRS.
